# SDR SWAA2025012889826

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOCATOR FWD OF L/H OWE HAS INOP BULBS<[01] RELAMPED EMERGENCY EXIT LOCATOR FWD OF FWD SERVICE DOOR; PERFORMED GOOD TEST PER AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
